Applied Mathematics

Vol.3 No.6(2012), Paper ID 20087, 5 pages

DOI:10.4236/am.2012.36083

 

Adaptive Lag Synchronization of Lorenz Chaotic System with Uncertain Parameters

 

Yanfei Chen, Zhen Jia, Guangming Deng

 

College of Science, Guilin University of Technology, Guilin, China
College of Science, Guilin University of Technology, Guilin, China
College of Science, Guilin University of Technology, Guilin, China

 

Copyright © 2012 Yanfei Chen, Zhen Jia, Guangming Deng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Chen, Y. , Jia, Z. and Deng, G. (2012) Adaptive Lag Synchronization of Lorenz Chaotic System with Uncertain Parameters. Applied Mathematics, 3, 549-553. doi: 10.4236/am.2012.36083.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.